# SDR REXA2012062201010

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 19,492 hours, 16,784 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM SYSTEM IS INTERMITTENT WHEN COMMANDING RIGHT WING DOWN.  REMOVED AND REPLACED AILERON TRIM PANEL IAW AMM 27-12-10.  OPS CHECKED GOOD.
